# SDR REXA2025012300074

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC67012940
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT LH WING SLAT TRACK CANISTER NO.3 (SLAT TRACK 1-3) WS 148.00, LH MAIN FUEL TANK FRONT SPAR.  SLAT TRACK CANISTER NO.3 (SLAT TRACK 1-3) WS 148.00, LH MAIN FUEL TANK FRONT SPAR WAS REPAIRED  REO 670-57-- 42-19 REV --
